# SDR COOSDR010039

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, BS 727, AT STR 14L LEVEL FRAME CRACKED.  PROBABLE CAUSE IS FATIGUE.
